MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012631-29
Medical Device Problem Codes Device Damaged by Another Device (2915); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported difficulties could not be determined.Device damaged by another device may be attributed to several factors including, but are not limited to, lesion inadequately predilated, lesion selection (not treating the distal lesion first), interaction between accessory devices or previously implanted stents.Factors that may contribute to stent migration include, but are not limited to, patient anatomical morphology, patient disease state, non-uniform or partial stent apposition or under-sizing of the vessel.There was no damage noted to the stent delivery system (sds) during the inspection prior to use which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is possible the stent may have migrated due to the manipulation of accessory devices during the procedure; causing the reported stent migration and device damaged by another device; however, based on the information provided and without the device to examine, this cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo, moderately calcified, mildly tortuous left common iliac artery (cia) lesion.An 8x29 mm omnilink elite stent was implanted.During the catheter exchanges for post dilatation, wire position was lost and the post dilatation balloon was not able to advance from the radial approach.The decision was made to post dilate via an up and over approach from the right common femoral artery.During the manipulation of catheters and wires the omnilink stent moved distally in the cia.The stent was post-dilated and the procedure was completed.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25257817
Report Number2024168-2026-02117
Device Sequence Number12117439
Product Code NIO
UDI-Device Identifier08717648178504
UDI-Public(01)08717648178504(17)270930(10)4041941
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012631-29
Device Catalogue Number1012631-29
Device Lot Number4041941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown